# SDR DALA2018020700722

- Difficulty date: February 5, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N953DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53523
- Aircraft time: 53,783 hours, 30,738 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DUE TO SMOKE IN THE CABIN. INVESTIGATE ALL POSSIBILITIES OF SMOKE INCLUDING THE E AND E COMPARTMENT AND BAG BIN SIDEWALLS. TAKE PICTURES OF ALL SUSPECT COMPONENTS AND THE SURROUNDING AREA. SUBMIT PICTURES AND A PICTURE OF THE LOG BOOK WRITE UPS TO THE MCC. ACCOMPLISH THE NO-GO ODI PROGRAM AS WRITTEN FOR ATA 2172 IN THE NO GO ODI PREVENTION PROGRAM. NO TROUBLE NOTED.
